Doctor insights on:
Medicine For Clarithromycin Allergy
Yes: Allergic reactions can include a whole gamut of symptoms such as swelling and rash. Unfortunately there is not a test for Clarithromycin allergy so I would recommend discussing the circumstances with your doctor before considering taking this medication again. ...Read more
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Suffered sinusitis for 7 years; I've had sinus surgery & use sinus rinse daily. I take weekly allergy shots. I am taking clarithromycin; its not workin?
2nd opinion: See ENT physician in another practice to get 2 nd opinion. ...Read more
9 yrs old on staloral (allergy med.) with antihistakine medications and salbutamol, took clarithromycin then cefixime. Has abd pain and bloody stool, why?
Bacterial infections: Check out https://online. Epocrates. Com/noframe/showpage. Do? Method=drugs&monographid=451 & http://www. Drugs. Com/biaxin. Html for more info on this macrolide antibiotic. ...Read more
Is there any other medication available to treat bronchitis besides clarithromycin? I am allergic to penicillan. This drug is reaking havoc on system
Bronchitis: Yes there is plenty, call your doctor and tell them what is happening, they can change the medicine. Meanwhile take the medicine with food, not on an empty stomach. ...Read more
If I took 3 tablets clarithromycin irregularly in 2 weeks, vas deferen infection go away without medicine after 5 weeks, can cause permanent blockage?
See doctor: For this you better get to the doctor. See doctor for the diagnosis and then follow your prescribed treatment plan ...Read more
Pneumonia and am currently taking biaxin (clarithromycin). My mouth is producingand annoying. Is this a side effect of the drug, or being ill?
Both possible: The medication you are taking can produce unpleasant tastes, but you don't specify what the problem is. Certainly people who are ill may have a variety of manifestations of the illness, and in addition, antibiotics can predispose one to secondary infections, like thrush, which can be very unpleasant. ...Read more
Are there any interaction between culturelle and prevpac (lansoprazole amoxicillin and clarithromycin) medicine?
Are there any interactions between culturelle and prevpac (lansoprazole amoxicillin and clarithromycin) medicine?
On clarithromycin. I do not have Long QT. Is the drug above associated with heart rhythm problems purely because it increases QTC?
My 5y/o child had chest infection was treated w/ co-amoxiclav, she got ok for a wk, now she's sick again gp have her clarithromycin is this medicine ok?
Yes: It's the appropriate next step if your doctor is suspicious of a bacterial infection. ...Read more
After I take my medicine my throat gets really numb, what could be causing that? I am taking biaxin and benadryl (diphenhydramine).
Today is day 3 of Clarithromycin 500mg 2x/day. I've taken this medicine 2x before, but today, my left upper eye lid/ lash line is swollen & darkened & my cheek is red/blotchy (same side as eye). Could this be an allergic reaction to the medicine?
Unlikely: But you need to be seen, it might be rather an infectious cause, best wishes ...Read more
No: It won't harm you but will probably not be effective. Do not take it. Get a new prescription. ...Read more
Depends on…: Whether missed dose is at beginning of treatment or towards the end. Missing dose at beginning may allow drug level to drop below the therapeutic level; so bacterial resistance may develop. Missed dose towards end of therapy shouldn't do serious harm since a therapeutic level has been maintained. If possible, take the missed dose as soon as possible unless next dose is due. ...Read more
As both are Macrolide class of drugs, could possibly trigger allergy.
Advise stay away and try another class of drugs. ...Read more
Yes: This should not be a problem although theoretically the two together might increase the risk of seizures in individuals prone to these because they both stimulate the brain. ...Read more
Irregular heartbeat: There are many causes of irregular heart beats, including some medicines. This can occur because of prolongation of the qt interval, but more importantly, you should contact the physician that prescribed the clarithromycin, so that he or she can change it to something else. ...Read more
NONE: Observe losely and treat symptomatic.Get a more detailed answer ›
Likely not, but...: It's a widely held belief that antibiotics interfere with birth control pills. However, there's evidence for this effect with only ONE antibiotic called rifampin, which you're not on. Limited study data suggest that interactions are unlikely with clarithromycin. HOWEVER, since there is a theoretical risk, better safe than sorry! You should plan to use additional contraception until your next cycle ...Read more